# SDR COMA0860389

- Difficulty date: September 12, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED PAX DOOR OUTER HANDLE MSG. ACFT RETURNED BACK AND LANDED SAFELY.  FOUND OUTER HANDLE POPPED OUT ON ARRIVAL. INSPECTED DOOR HANDLE AND PERFORMED OPS CHECK NO DEFECTS NOTED.  (K)
